Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... rejoiced. Now, more than a year later we've discovered my SWEATING: CONSTANT, PROFUSE & DISABLING sweating, has been caused by taking ...
1 answer • 11 Sep 2009
1 answer • 8 Aug 2011
I was just diagnosed with low Vitamin D. I originally went to the doctor because of severe leg, feet, and hand cramps. He did blood work, and it ...
3 answers • 8 Mar 2013
My HMO and I are having an issue regarding the refilling of an existing Rx for Quinine Sulfate Tablets, 324 mg. tabs. The Rx is for 30 days only and ...
1 answer • 10 Feb 2014
Nocturnal Leg Cramps - While help with my knee pains I ride my motorcycle all year and sit at a desk
... all day . By 6:00pm I cant keep my knees bent I have turn my chair side way and straight my legs to try releave some of the pain its getting ...
0 answers • 30 Dec 2014